Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Boils over arm. No relief with virest 400mg. Guide

good day doctors,
my name Fayomi Samson from Nigeria, some kinds of boils are growing on my right arm, and its becoming many. i used to peel it and it will grow again, now am having it all over my right arm. my arm as become ugly. i just finished a pack of virest 400mg that my doctor prescribed for me, it contained 25 tablets. i administered it twice daily (2 -2). it look as if no improvement.
kindly advice me before my arm will be amputated.
i will be glad to read from you.
my best wishes.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome to Health Care Magic
You have vesicles/boils on your Right arm alone and your doctor prescribed you virest which is an anti viral tablet. Looks like you have Herpes Zoster, caused by the same virus which causes chicken pox. According to your history you have finished 25 tablets, 4 tablets a day. That means its 6 days past initiation of treatment. In 6 days i would expect your vesicles to slowly start to heal, or dry off. Usually for Herpes Zoster I give 800 mg Acyclovir 5 times a day. Because your skin is still looking bad which makes you fear that an amputation might be required , I will recommend you to see a dermatologist. It might be bacterial infection of the herpes lesions which can be treated with antibiotics. Herpes Zoster is usually self limiting and heals within 1 to 2 weeks.
Hope this helped
Take care
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor